Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 1999 March;47(3) > Minerva Cardioangiologica 1999 March;47(3):71-4

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe PROMO
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORT   

Minerva Cardioangiologica 1999 March;47(3):71-4

Copyright © 1999 EDIZIONI MINERVA MEDICA

language: Italian

An unusual episode of angina pectoris

Scotto di Uccio F., Russo S., Romano A. M., Cautela G., Scotto di Uccio V.


PDF


The authors report the case of a 77-year-old woman suffering from ischemic cardiopathy, arterial hypertension and NID diabetes mellitus who was hospitalised for diabetic retinopathy. Following the topical administration of a drop of phenylephrine in the right eye, in preparation for fluoroangiography, she suffered an attack of angina pectoris. This event was clearly identified by a ECG carried out at the time which highlighted the sublevelling of the ST tract in the precordial derivations V2-V5, and by ecocardiographic imaging that showed septo-apical, anterior-apical and anterior-median transient segmentary hypokinesia. This case underlines the need for prudence and emphasises the need to regard patients suffering from ischemic cardiopathy as high-risk when undergoing diagnostic tests, in particular if these involve the use of vasoactive drugs.

top of page